# SDR DALA2014102005630

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD LOWER CORNER AT FRAME 16 RT OF FWD PASSENGER/CREW DOOR CUTOUT.   REPLACED  IAW SRM 51-72-11 AND DWG D53112109.
